# SDR IPXA11567515

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,078 hours, 15,182 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 185N30022
- Part serial: 365
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, RT UPPER OTBD HORZ STAB PANEL DENTED 80" FROM INBD END.  REPAIR IAW SRM 51-70-10.
